MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 S2 STARTER KIT/3.0 INTERFACE 6'; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 S2 STARTER KIT/3.0 INTERFACE 6'; UNIT, X-RAY, INTRAORAL
Catalog Number 100008633
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- trouble shooting: issue reported: schick sensor autofiring equipment type and model: schick 33 sensor serial number: (b)(6).69 kit ws20003941 confirm sensor cable color: gray acquisition software & version: es v22 issue in one or all rooms: all rooms other sensors work with working remotes in room(s) with issue: yes pc name: vdd-ws-mjo996l4 schick driver version (programs and features) : current ae remote fw/fpga version: 1.5.140sensor fw version: 3.4 if remote issue: 2.0 or 3.0: tried different usb cable/usb port/b ypassed usb hubs/extenders: 3.0 remote: tried on a 3.0 and 2.0 usb port/cable clip connected: if sensor issue, replaced elastomer: y es if sensor issue, tried different sensor cable: yes if no response to radiation, confirmed xray head functional: additional troubleshooting steps/notes: replaced strip and cable, sensor still autofiring, sensor is inw, will rma, explained rma process and rsl and both sensors will carry remainder of original warranty.Solution description 01/23/2026; 09:43:50; sebastian cedeno (scedeno).Solution description: ptc troubleshot the issue and determined the sensor needs to be replaced.
 
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick33 s2 starter kit/3.0 interface 6', they allege the device self triggered, causing an x-ray image to be taken without prompting the device to take an image.No injury was reported from the alleged event.

Brand Name
SCHICK33 S2 STARTER KIT/3.0 INTERFACE 6'
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24327034
Report Number2424472-2026-00533
Device Sequence Number21344598
Product Code EAP
UDI-Device IdentifierD0031000086330
UDI-PublicD0031000086330
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100008633
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/21/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown